By Topic

On the feasible tree-diameter sets of graphs

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

A proof is given for the conjecture on feasible tree-diameter sets of graphs given by Harary et al. [2]. Some additional properties on feasible tree-diameter sets are studied.

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:32 ,  Issue: 8 )